# SDR IPXA10558732

- Difficulty date: February 26, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 645-765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON LT FLOOR TO SIDEWALL SUPPORT PLATE IN FWD CARGO BAY BS 645 TO BS 765, LBL 20, WL 156, STR 26L.  REMOVED AND REPLACED SUPPORT PLATE (SIDE PANEL) PER SRM 51-40-02-0G, SRM 51-40-05-0G.
